American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47H20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 71 found      Go to page: 1 2 3

[31] Osamu Kada. Existence of ergodic retraction for noncommutative semigroups in Banach spaces. Proc. Amer. Math. Soc. 127 (1999) 3013-3020. MR 1627160.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Kazuo Kobayasi. $C^1$ approximations of inertial manifolds via finite differences . Proc. Amer. Math. Soc. 127 (1999) 1143-1150. MR 1610800.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Nguyen Van Minh. On the proof of characterizations of the exponential dichotomy. Proc. Amer. Math. Soc. 127 (1999) 779-782. MR 1473675.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] F. Andreu, J. M. Mazón, S. Segura de León and J. Toledo. Existence and uniqueness for a degenerate parabolic equation with $L^1$-data. Trans. Amer. Math. Soc. 351 (1999) 285-306. MR 1433108.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Wenxian Shen and Yingfei Yi. Almost automorphic and almost periodic dynamics in skew-product semiflows. Memoirs of the AMS 136 (1998) MR 1445493.
Book volume table of contents

[36] Peter W. Bates, Kening Lu and Chongchun Zeng. Existence and persistence of invariant manifolds for semiflows in Banach space. Memoirs of the AMS 135 (1998) MR 1445489.
Book volume table of contents   

[37] S. B. Hsu, H. L. Smith and Paul Waltman. Competitive exclusion and coexistence for competitive systems on ordered Banach spaces. Trans. Amer. Math. Soc. 348 (1996) 4083-4094. MR 1373638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Athanassios G. Kartsatos. On the compactness of the evolution operator generated by certain nonlinear $\Omega$-accretive operators in general Banach spaces . Proc. Amer. Math. Soc. 123 (1995) 2081-2091. MR 1307535.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Adrian T. Hill and Endre Süli. Upper semicontinuity of attractors for linear multistep methods approximating sectorial evolution equations . Math. Comp. 64 (1995) 1097-1122. MR 1297470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Wataru Takahashi and Doo Hoan Jeong. Fixed point theorem for nonexpansive semigroup on Banach space . Proc. Amer. Math. Soc. 122 (1994) 1175-1179. MR 1223268.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Nguyen Van Minh. Semigroups and stability of nonautonomous differential equations in Banach spaces . Trans. Amer. Math. Soc. 345 (1994) 223-241. MR 1242785.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] W. M. Ruess and W. H. Summers. Operator semigroups for functional-differential equations with delay . Trans. Amer. Math. Soc. 341 (1994) 695-719. MR 1214785.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Kok-Keong Tan and Hong Kun Xu. Asymptotic behavior of almost-orbits of nonlinear semigroups of non-Lipschitzian mappings in Hilbert spaces . Proc. Amer. Math. Soc. 117 (1993) 385-393. MR 1111223.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Samuel M. Rankin. Semilinear evolution equations in Banach spaces with application to parabolic partial differential equations . Trans. Amer. Math. Soc. 336 (1993) 523-535. MR 1052911.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Shigeo Kanda. Existence of solutions to $u'(t)=Au(t)$ for $A$ weakly closed . Proc. Amer. Math. Soc. 116 (1992) 121-126. MR 1102857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] W. M. Ruess and W. H. Summers. Ergodic theorems for semigroups of operators . Proc. Amer. Math. Soc. 114 (1992) 423-432. MR 1075950.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Dimitrios Kravvaritis. Random semilinear evolution equations in Banach spaces . Proc. Amer. Math. Soc. 113 (1991) 715-722. MR 1056680.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Robert Deville. Strong solutions of evolution equations governed by $m$-accretive operators and the Radon-Nikod\'ym property . Proc. Amer. Math. Soc. 112 (1991) 1001-1008. MR 1045133.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Shigeo Kanda. Convergence of difference approximations and nonlinear semigroups . Proc. Amer. Math. Soc. 111 (1991) 941-948. MR 1056678.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] John P. Holmes. Decompositions of differentiable semigroups . Proc. Amer. Math. Soc. 110 (1990) 1111-1118. MR 1031665.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Shigeo Kanda. Convergence of difference approximations and nonlinear semigroups . Proc. Amer. Math. Soc. 108 (1990) 741-748. MR 990425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Shinnosuke Oharu and Tadayasu Takahashi. Characterization of nonlinear semigroups associated with semilinear evolution equations . Trans. Amer. Math. Soc. 311 (1989) 593-619. MR 978369.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Annette Grabosch. Translation semigroups and their linearizations on spaces of integrable functions . Trans. Amer. Math. Soc. 311 (1989) 357-390. MR 974781.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Hajime Ishihara and Wataru Takahashi. A nonlinear ergodic theorem for a reversible semigroup of Lipschitzian mappings in a Hilbert space . Proc. Amer. Math. Soc. 104 (1988) 431-436. MR 962809.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Wojciech Bartoszek. Nonexpansive actions of topological semigroups on strictly convex Banach spaces and fixed points . Proc. Amer. Math. Soc. 104 (1988) 809-811. MR 964861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Evgenios P. Avgerinos and Nikolaos S. Papageorgiou. Random nonlinear evolution inclusions in reflexive Banach spaces . Proc. Amer. Math. Soc. 104 (1988) 293-299. MR 958086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Michiaki Watanabe. A characterization of nonlinear semigroups with smoothing effect . Proc. Amer. Math. Soc. 103 (1988) 153-159. MR 938661.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Jack K. Hale, Xiao-Biao Lin and Geneviève Raugel. Upper semicontinuity of attractors for approximations of semigroups and partial differential equations . Math. Comp. 50 (1988) 89-123. MR 917820.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] John Mallet-Paret and George R. Sell. Inertial manifolds for reaction diffusion equations in higher space dimensions . J. Amer. Math. Soc. 1 (1988) 805-866. MR 943276.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Semion Gutman. Regularizing properties of nonlinear semigroups . Proc. Amer. Math. Soc. 101 (1987) 51-56. MR 897069.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 71 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia